# SDR KCSA20231229357

- Difficulty date: December 23, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26411
- Aircraft time: 93,118 hours, 16,398 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR RIGHT UPPER DECK ENGINE INDICATING AND CREW ALERTING SYSTEM IN FLIGHT.  PERFORM OPERATIONS TEST OF UPPER DECK SERVICE DOOR OPERATIONS TEST NORMAL NO ENGINE INDICATING AND CREW ALERTING SYSTEM MESSAGE SHOWING IAW B747-400 AMM 52-13-01
